# SDR CA110211008

- Difficulty date: February 7, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: Foam Tank Bay
- Part time: 215 hours
- Component: Rt Float, 10000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVETS SHEARED IN MOUNTING BRACKETS FROM THE FOAM TANK, LOCATED IN THE RT FLOAT.
